# SDR DHL2005362005

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 355511011
- Part serial: 171
- Condition: Malfunctioned
- Location: Autobrake Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, ATTEMPTED TO ARM AUTOBRAKE SYSTEM.  WHEN THE MAX BUTTON WAS PUSHED, THE BRAKES LOCKED UP.  ANTI-SKID SYSTEM OPERATED NORMALLY.  DEFERRED PER MEL NR 32-42-07 DMI CONTROL NR 20126 TS PLAC INSTALLED, MXC NOTIFIED. DSMER 8973.  DMI NR 20126 AUTO BRAKES WOULD NOT ARM.  REMOVED AND REPLACED AUTO BRAKE CONTROL UNIT AND PERFORMED OPS TEST IAW 32-42-54.  CKS NORMAL.  DMI 20126 CLEARED.  PLACARD REMOVED.
